×

Some coupled fixed point results on partial metric spaces. (English) Zbl 1213.54060

Summary: We give some coupled fixed point results for mappings satisfying different contractive conditions on complete partial metric spaces.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI arXiv EuDML

References:

[1] T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379-1393, 2006. · Zbl 1106.47047
[2] L. Círíc and V. Lakshmikantham, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341-4349, 2009. · Zbl 1176.54030
[3] I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 157, no. 18, pp. 2778-2785, 2010. · Zbl 1207.54052
[4] F. Sabetghadam, H. P. Masiha, and A. H. Sanatpour, “Some coupled fixed point theorems in cone metric spaces,” Fixed Point Theory and Applications, Article ID 125426, 8 pages, 2009. · Zbl 1179.54069
[5] H. Aydi, “Some fixed point results in ordered partial metric spaces,” The Journal of Nonlinear Sciences and Applications. In press. · Zbl 06331331
[6] S. G. Matthews, “Partial metric topology, in: Proc. 8th Summer Conference on General Topology and Applications,” in Annals of the New York Academy of Sciences, vol. 728, pp. 183-197, 1994. · Zbl 0911.54025
[7] S. J. O’Neill, “Two topologies are better than one,” Tech. Rep., University of Warwick, Coventry, UK, 1995, http://www.dcs.warwick.ac.uk/reports/283.html.
[8] S. J. O’Neill, “Partial metrics, valuations and domain theory, in: Proc. 11th Summer Conference on General Topology and Applications,” in Annals of the New York Academy of Sciences, vol. 806, pp. 304-315, 1996. · Zbl 0889.54018
[9] S. Oltra and O. Valero, “Banach’s fixed point theorem for partial metric spaces,” Rendiconti dell’Istituto di Matematica dell’Università di Trieste, vol. 36, no. 1-2, pp. 17-26, 2004. · Zbl 1080.54030
[10] S. Romaguera and M. Schellekens, “Partial metric monoids and semivaluation spaces,” Topology and Its Applications, vol. 153, no. 5-6, pp. 948-962, 2005. · Zbl 1084.22002
[11] S. Romaguera and O. Valero, “A quantitative computational model for complete partial metric spaces via formal balls,” Mathematical Structures in Computer Science, vol. 19, no. 3, pp. 541-563, 2009. · Zbl 1172.06003
[12] M. P. Schellekens, “The correspondence between partial metrics and semivaluations,” Theoretical Computer Science, vol. 315, no. 1, pp. 135-149, 2004. · Zbl 1052.54026
[13] O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229-240, 2005. · Zbl 1087.54020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.